On the Perron integral.

Г. Толстов

Matematiceskij sbornik

  • Volume: 47, Issue: 3, page 647-660
  • ISSN: 0368-8666

How to cite


Толстов, Г.. "On the Perron integral.." Matematiceskij sbornik 47.3 647-660. <http://eudml.org/doc/65082>.

author = {Толстов, Г.},
journal = {Matematiceskij sbornik},
keywords = {Set theory, real functions},
language = {fre},
number = {3},
pages = {647-660},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the Perron integral.},
url = {http://eudml.org/doc/65082},
volume = {47},

AU - Толстов, Г.
TI - On the Perron integral.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 3
SP - 647
EP - 660
LA - fre
KW - Set theory, real functions
UR - http://eudml.org/doc/65082
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.